Unicité dans L d des solutions du système de Navier-Stokes  : cas des domaines lipschitziens
Annales Mathématiques Blaise Pascal, Tome 10 (2003) no. 1, pp. 107-116.

On prouve l’unicité des solutions du système de Navier-Stokes incompressible dans 𝒞([0,T);L d (Ω) d ), où Ω est un domaine lipschitzien borné de d (d3).

@article{AMBP_2003__10_1_107_0,
     author = {Sylvie Monniaux},
     title = {Unicit\'e dans $L^d$ des solutions du syst\`eme de {Navier-Stokes~~:} cas des domaines lipschitziens},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {107--116},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {10},
     number = {1},
     year = {2003},
     doi = {10.5802/ambp.169},
     mrnumber = {1990012},
     zbl = {02068412},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.169/}
}
Sylvie Monniaux. Unicité dans $L^d$ des solutions du système de Navier-Stokes  : cas des domaines lipschitziens. Annales Mathématiques Blaise Pascal, Tome 10 (2003) no. 1, pp. 107-116. doi : 10.5802/ambp.169. https://ambp.centre-mersenne.org/articles/10.5802/ambp.169/

[1] H. Amann On the strong solvability of the Navier-Stokes equations, J. Math. Fluid Mech., Volume 2 (2000), pp. 16-98 | Article | MR 1755865 | Zbl 0989.35107

[2] M. Cannone MR 2002j :76036, Mathematical Reviews, American Mathematical Society (2002) | Article

[3] N. Depauw Solutions des équations de Navier-Stokes incompressibles dans un domaine extérieur, Rev. Mat. Iberoamericana, Volume 17 (2001), pp. 21-68 | Article | EuDML 39622 | MR 1846090 | Zbl 0984.35126

[4] P. Deuring The Stokes resolvent in 3D domains with conical boundary points  : nonregularity in L p -spaces, Adv. Differential Equations, Volume 6 (2001), pp. 175-228 | MR 1799750 | Zbl 1038.35053

[5] G. Furioli, P.-G. Lemarié-Rieusset et E. Terraneo Unicité dans L 3 (R 3 ) 3 et d’autres espaces fonctionnels limites pour Navier-Stokes, Rev. Mat. Iberoamericana, Volume 16 (2000), pp. 605-667 | EuDML 39620 | MR 1813331 | Zbl 0970.35101

[6] E. Fabes; O. Mendez; M. Mitrea Boundary layers on Sobolev-Besov spaces and Poisson’s equation for the Laplacian in Lipschitz domains, J. Funct. Anal., Volume 159 (1998), pp. 323-368 | Article | MR 1658089 | Zbl 0930.35045

[7] P.-G. Lemarié-Rieusset Recent developments in the Navier-Stokes problem, Chapman & Hall, Boca Raton, 2002 (CRC Research Notes in Mathematics 431) | MR 1938147 | Zbl 1034.35093

[8] P.-L. Lions; N. Masmoudi Uniqueness of mild solutions of the Navier-Stokes system in L N , Comm. Partial Differential Equations, Volume 26 (2001), pp. 2211-2226 | Article | MR 1876415 | Zbl 01717449

[9] Y. Meyer Wavelets, paraproducts, and Navier-Stokes equations, Current developments in mathematics, 1996 (Cambridge, MA), Int. Press, Boston, MA, 1997, pp. 105-212 | MR 1724946 | Zbl 0926.35115

[10] S. Monniaux Uniqueness of mild solutions of the Navier-Stokes equation and maximal L p -regularity, C. R. Acad. Sci. Paris, Série I, Volume 328 (1999), pp. 663-668 | MR 1680809 | Zbl 0931.35127

[11] S. Monniaux Existence of solutions in critical spaces of the Navier-Stokes system in 3D bounded Lipschitz domains (2002) (Preprint)

[12] S. Monniaux On uniqueness for the Navier-Stokes system in 3D-bounded Lipschitz domains, J. Funct. Anal., Volume 195 (2002), pp. 1-11 | Article | MR 1934350 | Zbl 1034.35095

[13] Z. Shen Boundary value problems for parabolic Lamé systems and a nonstationary linearized system of Navier-Stokes equations in Lipschitz cylinders, Amer. J. Math., Volume 113 (1991), pp. 293-373 | Article | MR 1099449 | Zbl 0734.35080

[14] M. Taylor Incompressible fluid flows on rough domains, Semigroups of operators : theory and applications (Newport Beach, CA, 1998), Birkhäuser, Basel, 2000, pp. 320-334 (Progr. Nonlinear Differential Equations Appl., 42) | MR 1788895 | Zbl 0965.35120